# SDR 96ZZZM1336

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31019
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1066
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: WKA36614
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

STL - DURING CRUISE SHUT DOWN NR 2 ENGINE, S/N 4497, DUE TO OVERHEAT WARNING ON A AND B SYSTEMS.  FOUND A AND B LOOP ASSEMBLY, MFG P/N WKA36614, DEFECTIVE.  REPLACED LOOP ASSEMBLY.  ENGINE OPERATION AND OVERHEAT INDICATION THEN CHECKED NORMAL.  (M)
